# SDR REXA200700060

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 8,405 hours, 6,768 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: HST22DU522
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 3 PCU FITTING -LINK ATTACHMENT, LOWER LOCK FASTENER IS SHEARED.  REPLACED THE HI-LITE TO LINK ASSY.
